# SDR UALA2013050603128

- Difficulty date: May 5, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 47,565 hours, 5,763 cycles
- Engine: Pwa PW40903
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 72330112
- Part serial: 114
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT ENGINE.   EVIDENCE OF FUEL LEAK FROM NR 5 FUEL PUMP DRAIN.   APPROXIMATELY 16 DROPS PER MINUTE, NO LEAKS AFTER ENGINE SHUTDOWN.  REPLACED NR 2 ENGINE FUEL PUMP PER MM. LEAK AND ENGINE RUN CHECKED GOOD.
